# SDR GTIA040044

- Difficulty date: January 27, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAS - FLT 1108 - RETURN TO LAS, SMOKE IN CABIN AND LAVATORY ALARMS WENT OFF.  INSPECTED CARGO BINS, TAIL CONE AREA AND CABIN, NO DEFECTS NOTED. RAN ENGINES NO DEFECTS NOTED.  OPERATED PACKS NO DEFECTS NOTED, INSPECTED COALESCER SOCKS.  NO DEFECTS NOTED.  (M)
